# SDR 95ZZZX2400

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1043T
- Make and model: Skrsky S61A
- Aircraft serial: 61083
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S61806316114
- Condition: Cracked
- Location: Rt Aft Fuselage
- Part time: 23,158 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR FUSELAGE FITTING HAD A SMALL CRACK ON INSIDE OF REAR EAR.  CRACK WAS FOUND BY DYE CHECK OF FITTING WHILE DOING A LANDING GEAR CHANGE.  RECOMMEND DYE CHECK OF FITTING ANY TIME GEAR IS REMOVED.
